# SDR DALA2016111008689

- Difficulty date: November 5, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 64,410 hours, 47,114 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER ON LEADING EDGE  XV1=161 ON LT WING OUTBOARD FLAP INBOARD VANE.  THE FLAP INBOARD VANE WAS REPLACED IAW SRM 57-03 D PAR. 11.
